Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




196 Publications

2016 | Journal Article | IST-REx-ID: 1254 | OA
Uniform expansivity outside a critical neighborhood in the quadratic family
A. Golmakani, S. Luzzatto, P. Pilarczyk, Experimental Mathematics 25 (2016) 116–124.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1710 | OA
Minimal resistance of curves under the single impact assumption
A. Akopyan, A. Plakhov, Society for Industrial and Applied Mathematics 47 (2015) 2754–2769.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793 | OA View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Homological reconstruction and simplification in R3
D. Attali, U. Bauer, O. Devillers, M. Glisse, A. Lieutier, Computational Geometry: Theory and Applications 48 (2015) 606–621.
View | Files available | DOI
 

Search

Filter Publications